# SDR ASAA2014082408948

- Difficulty date: August 24, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 28,658 hours, 8,560 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Component: Apu
- Component part number: 38007021
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLUE MAINT LIGHT ILLUMINATED AFTER APU START.  ACFT GROUNDED.  SERVICED APU OIL TO FULL. ETOPS OIL SERVICED IAW MM 12-13-31, APU START NORMAL, BLUE MAINTENANCE LIGHT OUT.
